On the limiting distribution of the number of 'near-matches'
S. Rao Jammalamadaka and
Svante Janson
Statistics & Probability Letters, 1984, vol. 2, issue 6, 353-355
Abstract:
When (R1,...,Rn) is a random permutation of the numbers (1,...,n), a 'near-match' at the ith place is defined to have occured if Ri - i
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(84)90046-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:2:y:1984:i:6:p:353-355
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().